# SDR UALA2012061103208

- Difficulty date: June 5, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 52,991 hours, 19,695 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd Transmitter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ELECTRIC HYDRAULIC PUMP INOPERATIVE.  RAN FLAPS UP AND DOWN WITH LEFT ELECTRIC PUMP.  CREW REPORTED LOW PRESSURE LIGHT WAS ON WITH PUMP ON.  SECURED PIN 2 ON CONNECTOR D3100.
